Conservation Biology of Caecilian Amphibians
Article first published online: 19 JAN 2005
Volume 19, Issue 1, pages 45–55, February 2005
How to Cite
GOWER, D. J. and WILKINSON, M. (2005), Conservation Biology of Caecilian Amphibians. Conservation Biology, 19: 45–55. doi: 10.1111/j.1523-1739.2005.00589.x
- Issue published online: 19 JAN 2005
- Article first published online: 19 JAN 2005
- Paper submitted December 12, 2003; revised manuscript accepted July 15, 2004.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!